# SDR TRAX200601011

- Difficulty date: November 11, 2006
- Submitted: November 15, 2006
- Operation: Air carrier
- Aircraft: N873AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7549
- Aircraft time: 13,195 hours, 10,404 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Inoperative
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STEERING INOP, CAUTION MSG AFTER T/O AT GEAR RETRACTION.  FOLLOWED QRH, MSG WENT OUT WITH SWITCH OFF.  RESET WITH NWS SWITCH AFTER LANDING.  EMERGENCY DECLARED.
